RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 258, Pages 201–226 (Mi tm484)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Coexistence of Corank 1 Multisingularities of a Stable Smooth Mapping of Equidimensional Manifolds

V. D. Sedykh

Gubkin Russian State University of Oil and Gas

Abstract: We study the topology of stable smooth mappings of smooth closed real manifolds of the same dimension. We calculate all universal linear relations between the Euler characteristics of the manifolds of multisingularities of mappings that have only corank 1 singularities.

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 258, 194–217

Bibliographic databases:

UDC: 515.16
Received in November 2006

Citation: V. D. Sedykh, “On the Coexistence of Corank 1 Multisingularities of a Stable Smooth Mapping of Equidimensional Manifolds”, Analysis and singularities. Part 1, Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 258, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 201–226; Proc. Steklov Inst. Math., 258 (2007), 194–217

Citation in format AMSBIB
\Bibitem{Sed07}
\by V.~D.~Sedykh
\paper On the Coexistence of Corank~1 Multisingularities of a~Stable Smooth Mapping of Equidimensional Manifolds
\inbook Analysis and singularities. Part~1
\bookinfo Collected papers. Dedicated to academician Vladimir Igorevich Arnold on the occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 258
\pages 201--226
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2400531}
\zmath{https://zbmath.org/?q=an:1162.58011}
\elib{http://elibrary.ru/item.asp?id=9549690}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 258
\pages 194--217
\crossref{https://doi.org/10.1134/S0081543807030145}
\elib{http://elibrary.ru/item.asp?id=13547687}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-35148879301}


Linking options:
  • http://mi.mathnet.ru/eng/tm484
  • http://mi.mathnet.ru/eng/tm/v258/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “On the topology of stable Lagrangian maps with singularities of types $A$ and $D$”, Izv. Math., 79:3 (2015), 581–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:211
    Full text:69
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019